EconPapers    
Economics at your fingertips  
 

Two-stage quantile regression when the first stage is based on quantile regression

Tae-Hwan Kim () and Christophe Muller ()

Econometrics Journal, 2004, vol. 7, issue 1, 218-231

Abstract: We present the asymptotic properties of double-stage quantile regression estimators with random regressors, where the first stage is based on quantile regressions with the same quantile as in the second stage, which ensures robustness of the estimation procedure. We derive invariance properties with respect to the reformulation of the dependent variable. We propose a consistent estimator of the variance--covariance matrix of the new estimator. Finally, we investigate finite sample properties of this estimator by using Monte Carlo simulations. Copyright Royal Economic Socciety 2004

Date: 2004
References: Add references at CitEc
Citations: View citations in EconPapers (51) Track citations by RSS feed

Downloads: (external link)
http://www.blackwell-synergy.com/servlet/useragent ... &year=2004&part=null link to full text (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: TWO-STAGE QUANTILE REGRESSION WHEN THE FIRST STAGE IS BASED ON QUANTILE REGRESSION (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ect:emjrnl:v:7:y:2004:i:1:p:218-231

Ordering information: This journal article can be ordered from
http://www.ectj.org

Access Statistics for this article

Econometrics Journal is currently edited by Richard J. Smith, Oliver Linton, Pierre Perron, Jaap Abbring and Marius Ooms

More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2019-09-12
Handle: RePEc:ect:emjrnl:v:7:y:2004:i:1:p:218-231